MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA AMISTEM-H PROXIMAL COATING, SIZE 6 STD; CEMENTLESS FEMORAL STEM

MEDACTA INTERNATIONAL SA AMISTEM-H PROXIMAL COATING, SIZE 6 STD; CEMENTLESS FEMORAL STEM
Catalog Number 01.18.176
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 08/02/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
On 18 august 2017 the medical affairs director performed a clinical evaluation and commented as follows: postoperative femoral fracture, few weeks after primary cementless tha.According to the report, no traumatic event occurred.Immediate postoperative fractures may be related to the normal bone weakening caused by the femoral preparation but also sudden or unexpected movements occurred during the re-education period may have contributed.In this case, there is no reason to suspect a malfunctioning device.Batch review performed on 28 august 2017.Lot 168238: (b)(4) items manufactured and released on 28 march 2017.Expiration date: 2022-03-20.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The patient came in complaining of pain.The patient fractured the femur bone.The cause of the fracture is unknown.The surgeon cabled the femur and revised the head and liner.The surgery was completed successfully.X-rays are available.Explants are not available.

Brand Name
AMISTEM-H PROXIMAL COATING, SIZE 6 STD
Common Device Name
CEMENTLESS FEMORAL STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key6829713
Report Number3005180920-2017-00481
Device Sequence Number1600912
Product Code LZO
UDI-Device Identifier07630030804410
UDI-Public07630030804410
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K161635
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/30/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/20/2022
Device Catalogue Number01.18.176
Device Lot Number168238
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/02/2017
Initial Report FDA Received Date08/30/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;